# SDR DALA2024071707231

- Difficulty date: July 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 72,691 hours, 23,905 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 387
- Condition: Faulty
- Location: Te Flaps
- Part time: 58,388 hours, 18,739 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5810 -FCNT/DE- DUE TO FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: REPLACED NUMBER 1 FSEU AND FLAP INDICATOR.
